A Simple Construction for The Sparse Matrices with Orthogonal Rows
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 587-595
Gi-Sang Cheon, Gwang-Yeon Lee
Daejin University, Hanseo University
Abstract : We obtain a simple construction for the sparse $n\times n$ connected orthogonal matrices which have a row of $p$ nonzero entries with $2\le p\le n$. Moreover, we study the analogous sparsity problem for an $m\times n$ connected row-orthogonal matrices.
Keywords : sparse orthogonal matrix, row-orthogonal matrix, Haar wavelet matrix
MSC numbers : Primary 05A99: Secondary 65F25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd